# SDR AALA202511265123

- Difficulty date: November 12, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 20,444 hours, 5,656 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Target
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT EMERGENCY EXIT DOOR FLAP ASSEMBLY IS MISSING TARGET. INSTALLED TARGET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-22-00.
